# SDR DL72S954640

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622374
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIBS MARKED NR 17 AND NR 18 CRACKED.  REPAIRED PER M/M 57-54-0 FOR L/E SLAT NR 7 AT SHOP INSPECTION.
